# SDR SIMA952141

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 216
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: 3037785
- Condition: Melted
- Location: Rt Eng
- Part time: 7,391 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F, E

## Discrepancy

ORD - FLT 4371 - DURING TAXI OUT FLT ATTENDANT REPORTED A FIRE FROM NR 2 ENGINE.  BOTH ENGINES WERE SHUTDOWN, FIRE BOTTLES WERE DISCHARGED AND PASSENGERS WERE EVACUATED USING EMERGENCY PROCEDURES.  MX FOUND PROP BRAKE SEIZED AND MELTED DOWN.  PROP BRAKE WAS REMOVED AND REPLACED.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.   (M)
